Please use this identifier to cite or link to this item:
Title: Isolationism and internationalism in American foreign relations
Authors: Johnstone, A
First Published: Mar-2011
Citation: JOURNAL OF TRANSATLANTIC STUDIES, 2011, 9 (1), pp. 7-20
DOI Link: 10.1080/14794012.2011.550772
ISSN: 1479-4012
eISSN: 1754-1018
Type: Journal Article
Appears in Collections:Published Articles, School of Historical Studies

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.